# SDR HEEA060843

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075188003
- Condition: Sticks
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE NEEDLE STICKS - GLASS CLOUDY.
